Show simple item record

dc.contributor.authorDibag, I.en_US
dc.date.accessioned2015-07-28T11:56:59Z
dc.date.available2015-07-28T11:56:59Z
dc.date.issued2002-06-01en_US
dc.identifier.issn0021-8693
dc.identifier.urihttp://hdl.handle.net/11693/11151
dc.description.abstractWe observe that our methods in [J. Algebra 183 (1996) 24-37] generalize to determine the dual (e.g. annihilator) of the principal ideal generated by a pure p-form. © 2002 Elsevier Science (USA). All rights reserved.en_US
dc.language.isoEnglishen_US
dc.source.titleJournal of Algebraen_US
dc.relation.isversionofhttp://dx.doi.org/10.1016/S0021-8693(02)00014-5en_US
dc.subjectPure P-formen_US
dc.titleThe dual of the principal ideal generated by a pure p-formen_US
dc.typeArticleen_US
dc.departmentDepartment of Mathematicsen_US
dc.citation.spage20en_US
dc.citation.epage21en_US
dc.citation.volumeNumber252en_US
dc.citation.issueNumber1en_US
dc.identifier.doi10.1016/S0021-8693(02)00014-5en_US
dc.publisherElsevieren_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record